MathSciNet Relay Station
MathSciNet bibliographic data
MR773560 (86d:05012) 05A19 (33A30)
Gessel, Ira; Stanton, Dennis Short proofs of Saalschütz's and Dixon's theorems. J. Combin. Theory Ser. A 38 (1985), no. 1, 87–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement